Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




69 Publications

2017 | Journal Article | IST-REx-ID: 483   OA
P. Bourgade, L. Erdös, H. Yau, and J. Yin, “Universality for a class of random band matrices,” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3, pp. 739–800, 2017.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1434   OA
Z. Bao, L. Erdös, and K. Schnelli, “Local stability of the free additive convolution,” Journal of Functional Analysis, vol. 271, no. 3, pp. 672–719, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1489   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Local spectral statistics of Gaussian matrices with correlated entries,” Journal of Statistical Physics, vol. 163, no. 2, pp. 280–302, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1219   OA
J. Lee, K. Schnelli, B. Stetler, and H. Yau, “Bulk universality for deformed wigner matrices,” Annals of Probability, vol. 44, no. 3, pp. 2349–2425, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1257   OA
C. Sadel and B. Virág, “A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes,” Communications in Mathematical Physics, vol. 343, no. 3, pp. 881–919, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1157   OA
J. Lee and K. Schnelli, “Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population,” Annals of Applied Probability, vol. 26, no. 6, pp. 3786–3839, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1223   OA
R. Froese, D. Lee, C. Sadel, W. Spitzer, and G. Stolz, “Localization for transversally periodic random potentials on binary trees,” Journal of Spectral Theory, vol. 6, no. 3, pp. 557–600, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1280   OA
P. Bourgade, L. Erdös, H. Yau, and J. Yin, “Fixed energy universality for generalized wigner matrices,” Communications on Pure and Applied Mathematics, vol. 69, no. 10, pp. 1815–1881, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1608   OA
C. Sadel, “Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel,” Annales Henri Poincare, vol. 17, no. 7, pp. 1631–1675, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1881   OA
J. Lee and K. Schnelli, “Extremal eigenvalues and eigenvectors of deformed Wigner matrices,” Probability Theory and Related Fields, vol. 164, no. 1–2, pp. 165–241, 2016.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1508   OA
L. Erdös and H. Yau, “Gap universality of generalized Wigner and β ensembles,” Journal of the European Mathematical Society, vol. 17, no. 8, pp. 1927–2036, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1585
Z. Bao, G. Pan, and W. Zhou, “Asymptotic mutual information statistics of MIMO channels and CLT of sample covariance matrices,” IEEE Transactions on Information Theory, vol. 61, no. 6, pp. 3413–3426, 2015.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1674   OA
J. Lee and K. Schnelli, “Edge universality for deformed Wigner matrices,” Reviews in Mathematical Physics, vol. 27, no. 8, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1864   OA
L. Erdös and A. Knowles, “The Altshuler–Shklovskii formulas for random band matrices II: The general case,” Annales Henri Poincare, vol. 16, no. 3, pp. 709–799, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1505   OA
Z. Bao, G. Pan, and W. Zhou, “Universality for the largest eigenvalue of sample covariance matrices with general population,” Annals of Statistics, vol. 43, no. 1, pp. 382–421, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2166   OA
L. Erdös and A. Knowles, “The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case,” Communications in Mathematical Physics, vol. 333, no. 3, pp. 1365–1416, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1506   OA
Z. Bao, G. Pan, and W. Zhou, “The logarithmic law of random determinant,” Bernoulli, vol. 21, no. 3, pp. 1600–1628, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1677   OA
J. Alt, “The local semicircle law for random matrices with a fourfold symmetry,” Journal of Mathematical Physics, vol. 56, no. 10, 2015.
View | Files available | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1824   OA
J. Knebel, M. Weber, T. H. Krüger, and E. Frey, “Evolutionary games of condensates in coupled birth-death processes,” Nature Communications, vol. 6, 2015.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1926   OA
C. Sadel, “Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips,” Mathematical Physics, Analysis and Geometry, vol. 17, no. 3–4, pp. 409–440, 2014.
View | DOI | Download (ext.) | arXiv
 
2014 | Journal Article | IST-REx-ID: 2019   OA
L. Erdös and D. J. Schröder, “Phase transition in the density of states of quantum spin glasses,” Mathematical Physics, Analysis and Geometry, vol. 17, no. 3–4, pp. 441–464, 2014.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2179   OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Local semicircle law with imprimitive variance matrix,” Electronic Communications in Probability, vol. 19, 2014.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 2225   OA
A. Bloemendal, L. Erdös, A. Knowles, H. Yau, and J. Yin, “Isotropic local laws for sample covariance and generalized Wigner matrices,” Electronic Journal of Probability, vol. 19, 2014.
View | Files available | DOI
 
2014 | Conference Paper | IST-REx-ID: 1507   OA
L. Erdös, “Random matrices, log-gases and Hölder regularity,” presented at the ICM: International Congress of Mathematicians, Seoul, Korea, 2014, vol. 3, pp. 214–236.
View | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1937   OA
P. Bourgade, L. Erdös, and H. Yau, “Edge universality of beta ensembles,” Communications in Mathematical Physics, vol. 332, no. 1, pp. 261–353, 2014.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2699   OA
L. Erdös, P. Bourgade, and H. Yau, “Universality of general β-ensembles,” Duke Mathematical Journal, vol. 163, no. 6, pp. 1127–1190, 2014.
View | DOI | Download (ext.)
 
2013 | Journal Article | IST-REx-ID: 2837   OA
L. Erdös, A. Knowles, H. Yau, and J. Yin, “The local semicircle law for a general class of random matrices,” Electronic Journal of Probability, vol. 18, no. 59, pp. 1–58, 2013.
View | Files available | DOI
 
2013 | Journal Article | IST-REx-ID: 2782   OA
L. Erdös and B. Farrell, “Local eigenvalue density for general MANOVA matrices,” Journal of Statistical Physics, vol. 152, no. 6, pp. 1003–1032, 2013.
View | DOI | Download (ext.) | arXiv
 
2013 | Journal Article | IST-REx-ID: 2698   OA
L. Erdös, S. Fournais, and J. Solovej, “Stability and semiclassics in self-generated fields,” Journal of the European Mathematical Society, vol. 15, no. 6, pp. 2093–2113, 2013.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed